# SDR TWAA0003803

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- Aircraft time: 51,491 hours, 33,838 cycles
- Engine: Pwa JT8D9A
- Engine time: 62,316 hours, 41,982 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782017
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE NUMBER 1 ENGINE SPOOLED DOWN.  FLIGHT RETURNED TO STL.  REPLACED THE FUEL PUMP, PN378201-7, AND FUEL CONTROL PN 743602-5.  FUEL PUMP SHAFT SHEARED.  CHECK-C 8-8-99 MCI.
